tingling feelings!

has anybody else experienced like a pins and needles feeling in their face, i had it the other night in my cheeks, neck and tongue and also a little all over my body! it felt really weird then i think i started panicking cos i didnt know what it was! i was on a night out and even though i didnt feel too stressed or worried i think deep down i was worried as i hadnt been out for so long or around so many people! im on citalopram aswell and have been for 5 weeks so im guessing its still early days with side effects and things so it could have been that! just wondered if anyone else has had this feeling?!

2 Replies

  • Hi sara

    I have pins & needles in my face or the feeling I have & my hands , I do think & as you said even though you didn't feel you were anxious deep down you were , that it is the nerves as when we are anxious they tense up & after been so tense when they are relaxing again it can leave these sensations

    Not sure if it is a side effect of the meds & personally I never look because I would read them all then I would think I had them all , but if it gets troublesome you could ask your GP to give you peace of mind :-)

    Well done going out with your friends after such a long time that was a real big achievement :-)




  • I've experienced this before yes, im not sure if its a side effect of taking the citalopram though as I've never been prescribed this myself.

    I suffer with mild anxiety from time to time & I find when I start feeling really passionate about something I want or need to do I get that tingiling feeling across my whole body.


You may also like...